On minimal homothetical hypersurfaces

Volume 109 / 2007

Lin Jiu, Huafei Sun Colloquium Mathematicum 109 (2007), 239-249 MSC: 53A15, 53C42. DOI: 10.4064/cm109-2-6

Abstract

We give a classification of minimal homothetical hypersurfaces in an $(n+1)$-dimensional Euclidean space. In fact, when $n\geq 3$, a minimal homothetical hypersurface is a hyperplane, a quadratic cone, a cylinder on a quadratic cone or a cylinder on a helicoid.

Authors

  • Lin JiuDepartment of Mathematics
    Beijing Institute of Technology
    Beijing, 100081 China
    e-mail
  • Huafei SunDepartment of Mathematics
    Beijing Institute of Technology
    Beijing, 100081 China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image